# SDR C2XA01CL254

- Difficulty date: December 24, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: S2U226
- Condition: Deteriorated
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3321 THE CREW REPORTED ON DEPARTURE AT FULL TAKEOFF THRUST, RECEIVED A BLEED 1 LEAK EICAS MESSAGE.  QRH COMPLETED AND THEN RECEIVED A BLEED 2 LEAK MESSAGE.  AFTER EXITING ICING CONDITIONS THE MESSAGES CLEARED.  MAINTENANCE REPLACED THE O-RINGS IN THE BLEED DUCT LINES.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
